Flow of oil and water through porous media
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 89-108
@incollection{AST_1984__118__89_0,
     author = {Alt, H. W. and Di Benedetto, E.},
     title = {Flow of oil and water through porous media},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {89-108},
     zbl = {0588.76166},
     mrnumber = {761739},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__89_0}
}
Alt, H. W.; Di Benedetto, E. Flow of oil and water through porous media, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 89-108. http://www.numdam.org/item/AST_1984__118__89_0/

[0] H. W. Alt, E. Di Benedetto, Nonsteady flow of water and oil through inhomogeneous porous media, to appear in Ann. Scuola Norm. Sup. Pisa. | MR 837254 | Zbl 0608.76082

[1] H. W. Alt, S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z. 183 (1983), 311-341. | Article | MR 706391 | Zbl 0497.35049

[2] J. Bear, Dynamics of fluid in porous media, American Elsevier, New York, 1972. | Zbl 1191.76001

[3] J. Bear, Hydraulics of Groundwater, Mc-Graw Hill, New York, 1979.

[4] R. E. Collins, Flow of fluids through porous materials, Reinhold, New York, 1961.

[5] E. Di Benedetto, Continuity of weak solutions to certain singular parabolic equations, Annali di Mat. Pura ed Applic. (IV) 130 (1982), 131-177. | Article | MR 663969 | Zbl 0503.35018

[6] J. Glimm, D. Marchesin, O. Mcbryan, Unstable fingers in two phase flow, Comm. Pure Appl. Math. 34 (1981), 53-76. | Article | MR 600572 | Zbl 0469.76078

[7] D. Kröner, S. Luckhaus, Flow of oil and water in a porous medium. Preprint 159, SFB 123 Univ. Heidelberg (1982), to appear in J. Diff. Equations. | MR 764127 | Zbl 0509.35048

[8] S. N. Kruzkov, S. M. Sukozianski, Boundary value problems for systems of equations of two phase porous flow type: statement of the problem, questions of solvability, justification of approximate methods. Mat. Sbornik 33 (1977), 62-80. | Article | Zbl 0398.35039

[9] O. A. Ladyzenskaja, N.N. Ural'Tzeva, Linear and quasilinear equations of elliptic type, Academic Press, New York, 1968. | Zbl 0269.35029

[10] O. A. Ladyzenskaja, V. A. Solonnikov, N.N. Ural'Tzeva, Linear and quasi-linear equations of parabolic type, Amer. Mat. Soc. Transl. Math. Mon. 23, Providence RI (1968). | MR 241822 | Zbl 0174.15403

[11] M. C. Leverett, Capillary behavior in porous solid, Trans. Amer. Inst. Mining and Metallurgical Engrs. 142 (1941), 152-169.

[12] A. E. Scheidegger, The physics of flow through porous media, (3. ed.), Univ. of Toronto Press, Toronto, Ontario, 1974. | Zbl 0095.22402

[13] A. Spivak, H. S. Price, A. Settari, Solution of the equations for multi­dimensional, two phase, immiscible flow by variational methods, Soc. Pet. Eng. I. (Feb. 1977), 27-41. | Article